# SDR RAIA201801170001

- Difficulty date: January 17, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N11137
- Make and model: Emb EMB-145XR
- Aircraft serial: 145721
- Aircraft time: 38,916 hours, 23,374 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 36,567 hours, 22,147 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE EXECEEDENCE DURING FLIGHT,  PRECAUTIONARY SHUTDOWN PEFORMED.  R & R THE NR 1 ENGINE. OPS AND LEAK CHECKED GOOD.
